| Model Number |
27040GP140-S |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During a turp, 90 minutes into the procedure the doctor noticed the loop thinning, at which time the loop broke inside the patient.The broken piece was removed with no harm to patient.The procedure was completed with another loop.
Additional Manufacturer Narrative
The product has not been returned by the facility, therefore no evaluation has been completed.